Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Inscribed sequences of surfaces associated with generalized sequences of Laplace


Author: G. D. Gore
Journal: Trans. Amer. Math. Soc. 36 (1934), 530-541
MSC: Primary 53A20
DOI: https://doi.org/10.1090/S0002-9947-1934-1501755-9
MathSciNet review: 1501755
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A20

Retrieve articles in all journals with MSC: 53A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1934-1501755-9
Article copyright: © Copyright 1934 American Mathematical Society